# SDR DALA2016022501445

- Difficulty date: February 18, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEATING AREA OF RUB STRIP AT RT MLG STRUT DOOR.  RT MLG STRUT DOOR WAS REPLACED DUE EXCESIVE DAMAGE.
